# SDR JJBA857CA720063

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8311
- Aircraft serial: 531
- Aircraft time: 25,909 hours, 28,299 cycles
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Feathering Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THEY HAD AN UNSCHEDULED FEATHER AT 2000 FEET.  ECU FLICKERED 3 TIMES THEN TORQUE WENT TO 125 FOR 3 TO 5 SECONDS.  MX CREW R & R THE ECU AND TSCU AND PERFORMED ALL GROUND RUNS AND TEST FLIGHT WERE SATISFACTORY FDR WILL BE DOWN LOADED AT NEXT EARLIEST CONVENIENCE FOR POSSIBLE OVERTORQUE.  FDR WAS READ THEN NR 1 TSCU WAS CHANGED FOR UNSCHEDULED FEATHER.  
PERFORMED ALL NECESSARY OPS, CHECKS WERE SATISFACTORY ACFT WAS RETURNED TO SERVICE.
